Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

medication

has anyone ever chewed metronidazole?Its a medicine for vaginal infection.i can't take pills very good so i chew them ,and i seen on the internet you shoudn;t chew them but i have.It said it realeases to much medicine at one time....now im worried!

Answer Question
 
Anonymous

Asked by Anonymous at 12:04 AM on Jan. 18, 2009 in Health

Answers (6)
  • Some pills are okay to chew and some are not for the reason you listed. How long has it been since you took the pill and how many.
    momofpurebliss

    Answer by momofpurebliss at 12:08 AM on Jan. 18, 2009

  • Call the pharmacy. They will let you know if this was okay to do. I have trouble swallowing pills, too. The good news is you can train yourself to learn to swallow pills more easily. Good luck.
    Tetona

    Answer by Tetona at 12:10 AM on Jan. 18, 2009

  • all sites on net about the pill says not to chew,cut,crush,etc...realeases to much medicine at one time.i have had 4 so far.and i still hurt...they said my pain is caused from the infection.should i stop the medince or what?
    Anonymous

    Answer by Anonymous at 12:14 AM on Jan. 18, 2009

  • You can also call poison control and I think you can tell them what you are experiencing and they would tell you if you need to go to the hospital or not. Also if it was a prescription the pharmacy should give a paper that states side effects and what to do for overdose and things like that.
    momofpurebliss

    Answer by momofpurebliss at 12:17 AM on Jan. 18, 2009

  • I would continue to take it as it tells you to. But don't chew them anymore. I would think your ok for now unless you start noticing any weird symptoms. Sometimes they also say not to chew them because they need it to take longer to be in the system to get all the way where it needs to go. If you chew them you may be digesting it more quickly than it has time to help you.
    momofpurebliss

    Answer by momofpurebliss at 12:20 AM on Jan. 18, 2009

  • I would never chew that stuff..I am lucky I can continue to take Flagyl after a few days because it starts to make me sick.
    Anonymous

    Answer by Anonymous at 8:56 PM on Jan. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.